# SDR HNAA2009063000207

- Difficulty date: June 21, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 42,648 hours, 46,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGBAY SMOKE WARNING LIGHT CYCLES ON AND OFF. REMOVED AND INSPECTED NR1 SMOKE DETECTOR CONNECTOR PLUG,  RECONNECTED CONNECTOR PLUG, SELF TEST BAGBAY SMOKE DETECTOR, NO DEFECT NOTED AT THIS TIME REF 26-12-01.
